Stability for a non-local non-autonomous system of fractional order differential equations with delays. A El-Sayed, FM Gaafar, E Hamadalla Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010 | 13 | 2010 |
Solutions of a Class of Deviated-Advanced Nonlocal Problems for the Differential Inclusion x¹ (t)∈ F (t, x (t)). AMA El-Sayed, EM Hamdallah, KW Elkadeky Abstract & Applied Analysis, 2011 | 12 | 2011 |
Qualitative Study for a Delay Quadratic Functional Integro-Differential Equation of Arbitrary (Fractional) Orders AMA El-Sayed, EMA Hamdallah, MMS Ba-Ali Symmetry 14 (4), 784, 2022 | 11 | 2022 |
Qualitative Aspects of a Fractional-Order Integro-Differential Equation with a Quadratic Functional Integro-Differential Constraint AMA El-Sayed, AAA Alhamali, EMA Hamdallah, HR Ebead Fractal and Fractional 7 (12), 835, 2023 | 8 | 2023 |
Uniformly stable positive monotonic solution of a nonlocal Cauchy problem AMA El-Sayed, EM Hamdallah, KW Elkadeky Advances in pure Mathematics 2 (2), 109-113, 2012 | 8 | 2012 |
An investigation of a nonlinear delay functional equation with a quadratic functional integral constraint AMA El-Sayed, MMS Ba-Ali, EMA Hamdallah Mathematics 11 (21), 4475, 2023 | 7 | 2023 |
Positive solutions of an initial value problem of a delay-self-reference nonlinear differential equation AMA El-Sayed, E Hamdallah, HR Ebead Malaya Journal of Matematik 8 (03), 1001-1006, 2020 | 7 | 2020 |
INTERNAL NONLOCAL AND INTEGRAL CONDITION PROBLEMS OF THE DIFFERENTIAL EQUATION x'= f(t, x, x'). AMA El-Sayed, EM Hamdallah, KW Elkadeky Journal of Nonlinear Sciences & Applications (JNSA) 4 (3), 2011 | 7 | 2011 |
On the De Blasi Measure of Noncompactness and Solvability of a Delay Quadratic Functional Integro-Differential Equation AMA El-Sayed, EMA Hamdallah, MMS Ba-Ali Mathematics 10 (9), 1362, 2022 | 5 | 2022 |
POSITIVE nondecreasing solutions of a self-refereed differential equation with two state-delay functions AMA El-Sayed, E Hamdallah, HR Ebead Adv. Math., Sci. J 9, 10357-10365, 2020 | 5 | 2020 |
Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second‐Order Functional Differential Equation AMA El-Sayed, EM Hamdallah, KW El-Kadeky Abstract and Applied Analysis 2012 (1), 489353, 2012 | 5 | 2012 |
Solutions of a class of nonlocal problems for the differential inclusion x (t)∈ F (t, x (t)) AMA El-Sayed, EM Hamdallah, KW Elkadeky Applied Mathematics and Information Sciences 5 (2), 413-421, 2011 | 5 | 2011 |
On a nonlocal boundary value problem of a state-dependent differential equation A El-Sayed, E Hamdallah, H Ebead Mathematics 9 (21), 2800, 2021 | 3 | 2021 |
On the existence of solutions of two differential equations with a nonlocal condition EMA Hamd-Allah Journal of the Egyptian Mathematical Society 24 (3), 367-372, 2016 | 3 | 2016 |
Analysis of a Fractional-Order Quadratic Functional Integro-Differential Equation with Nonlocal Fractional-Order Integro-Differential Condition AMA El-Sayed, AAA Alhamali, EMA Hamdallah Axioms 12 (8), 788, 2023 | 2 | 2023 |
SOLUTIONS OF A CLASS OF INTERNAL NONLOCAL CAUCHY PROBLEMS FOR THE DIFFERENTIAL EQUATION x'(t)= f (t, x (t), x'(t)) AMA El-Sayed, EM Hamdallah, KW Elkadeky FIXED POINT THEORY 15 (2), 441-448, 2014 | 2 | 2014 |
On the Pantograph functional equation M Ba-Ali, A El-Sayed, E Hamdallah Electronic Journal of Mathematical Analysis and Applications 12 (1), 1-12, 2024 | 1 | 2024 |
Asymptotic Stability and Dependency of a Class of Hybrid Functional Integral Equations AMA El-Sayed, MMS Ba-Ali, EMA Hamdallah Mathematics 11 (18), 3953, 2023 | 1 | 2023 |
Multiple solutions of a Sturm-Liouville boundary value problem of nonlinear differential inclusion with nonlocal integral conditions AMA El-Sayed, EMA Hamdallah, HMA Alama AIMS Mathematics 7 (6), 11150-11164, 2022 | 1 | 2022 |
A fixed point and its asymptotic stability of the solution of a differential equation on the real half-line A El-Sayed, M Ba-Ali, E Hamdallah Adv. Fixed Point Theory 14, Article ID 27, 2024 | | 2024 |